# SDR AALA991176

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 350 - AFTER TAKEOFF ORD-LGA, NOSE GEAR UNSAFE LIGHT ON RETRACTION.  GEAR LOWERED AND SAFE LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR UP PROXIMITY SENSOR, CYCLED LANDING GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
